# SDR SIMA201808064001

- Difficulty date: August 4, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 32,063 hours, 27,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIPS  NEAR THE LAVATORY WAS INOPERATIVE.  REMOVED AND REPLACED FLOOR THE EMERGENCY LIGHTS IAW AMM 33-50-12. OPS CHECKED GOOD.
